# SDR C2XA98IA543

- Difficulty date: December 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16729
- Make and model: Emb EMB-120RT
- Aircraft serial: 120185
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 12005770001
- Condition: Corroded
- Location: Bs 40
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND THE RIGHT OUTBOARD CROSS FRAME AT FRAME 40 HEAVILY CORRODED.  REMOVED AND REPLACED CROSS FRAME.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
